Possible spin polarization in a one-dimensional electron gas. / Thomas, K J ; Nicholls, James; Simmons, M Y ; Pepper, M ; Mace, D R ; Ritchie, D A .

In: Physical Review Letters, Vol. 77, No. 1, 01.07.1996, p. 135-138.

Research output: Contribution to journalArticle

Published

Documents

  • PhysRevLett

    Final published version, 120 KB, PDF document

Links

Original languageEnglish
Pages (from-to)135-138
Number of pages4
JournalPhysical Review Letters
Volume77
Issue number1
DOIs
Publication statusPublished - 1 Jul 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 463509